# SDR 98ZZZX3967

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - THE CENTER SECTION MAIN AILERON INTERCONNECT CABLES ARE CORRODED AT THE WING ROOT AREA.  REMOVED AND REPLACED MAIN AILERON INTERCONNECT CENTER CABLES.  GEN W/C FOR FUNCTIONAL TEST.
